# SDR IPXA2019040140597

- Difficulty date: March 16, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YSUPERNUMERARY AREA FLOOR SUPPORT IS CORRODED AT FR 12 Y730REMOVED AND REPLACED FLOOR SUPPORT IAW A300-600 SRM 51-40-44; SRM 51-40-21 AND DWG A53612214
